# SDR UPS06446378

- Difficulty date: February 9, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING FRONT SPAR WEB AT FSSI 688 FOUND 2EA FASTENER HOLES CRACKED, CRACK LENGTH .5 INCH & .125 INCH.  RT WING FRONT SPAR WEB REPAIRED AS PER RS R57-21-35443 JUST BETWEEN FSSI 670 & FSSI 695 AND UPS EO B747-5720-23833-A.
